Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  Topics Chronic disease -GastricUlcer,Deodinal ulcer,Dysentery,Tonsilitis, cough,coryza, menstruation cycle trouble,leucorrhoea,Diabetes

Chronic disease -GastricUlcer,Deodinal ulcer,Dysentery,Tonsilitis, cough,coryza, menstruation cycle trouble,leucorrhoea,Diabetes

Find latest answers to Chronic disease -GastricUlcer,Deodinal ulcer,Dysentery,Tonsilitis, cough,coryza, menstruation cycle trouble,leucorrhoea,Diabetes questions, Chronic disease -GastricUlcer,Deodinal ulcer,Dysentery,Tonsilitis, cough,coryza, menstruation cycle trouble,leucorrhoea,Diabetes articles, Chronic disease -GastricUlcer,Deodinal ulcer,Dysentery,Tonsilitis, cough,coryza, menstruation cycle trouble,leucorrhoea,Diabetes news and clinic/doctors who deal with Chronic disease -GastricUlcer,Deodinal ulcer,Dysentery,Tonsilitis, cough,coryza, menstruation cycle trouble,leucorrhoea,Diabetes .

My doctor prescribed me to take yamini tablets (drospirenone and ethinylestradiol tablets) from 5th day of period. I started taking tablet on 5th day and had inntercourse on same day. She didn't ask me about my perio cycle is my period cycle is short. For last three months I am getting periods at interval of 25 days days but before that for some months, I had cycle of 22 days. Can I be suure about not getting pregnent.

Hi!! YAMINI is an oral contraceptive that produces an artificial cycle.If earlier your menses were for 22 days but after starting yamini they come regularly after every 25 days,it is normal. Also,chances of conceving on yamini are extremely low if you are taking the pill correctly,that is,taking it daily,not missing any tablet and starting the next packet on the 8th day of finishing the previous packet ...

Read Complete Answer


Had a cough before wisdom tooth extractions and cough disappeared after surgery Why did the cough disappear

the cough disappeared because after extraction u might have taken a good course of antibiotics, which helped u in cough also ...

Read Complete Answer


My father had black stools (upon test it had occult blood), they did endoscopy and found an ulcer in lesser curvature. they did sclerotherapy. after couple of days the stools were normal in color. he got discharged. biopsy showed H.pylori and he was given h.pylori kit, orafer xt and cobadex since he had become anemic. after 2 days he fell unconscious, pissed in pants and later passed stools brown again. hospitalized him again. occult blood was present in stools from tests. they did endoscopy and found no bleeding from ulcer where sclerotherpy was done. everything normal in the stomoch and in both duodenum. he is still passing brown stools. donot know why ? please give your opinion.

Hi, Brown coloured usually may be even normal because of a little high billirubin content in stools. But there is also occult blood in stools so the blood must be coming from some place(intestines,stomach,duodenum) and it has been seen by a endoscopy that your oesophagus and stomach and duodenum are normal,now there can be blood from other sites, from lower gastro intestinal tract (colon,rectum). However if the occult blood is less or if it does not come again then you might not worry about it ...

Read Complete Answer


Dear Doctor, Please help me to control my diabetes. I am a dibetic patient about 17 years and under insulin for the past 5 years.Before five years I underwent CABG surgery. My need for consultation is for Diabetes. Now i take Metformin 500 SR/Diapride 2mg and 30/70 fast acting Insulin 18 in the morning and night time I take diapride 2mg and Insulin 8 points only. My HbA1c is 7.9 and always PP is above 200 to 240 Today fasting is 121 and PP is 234.Please advice.

Hi, Since you are a known diabetic,few changes which have to be brought in are lifestyle modifications. If you have already not changed them or if you are not serious about them because they are the only steps which would help you the most. Drugs just bring down sugar for a few hours and then would raise back again and your body can become slowly resistant to the same drug dose so first you will have to bring lifestyle modification(changes) in yourself. 1)Eat a low-cholesterol, low-fat diet, ...

Read Complete Answer


I am suffring mout ulcer problem last 3-4 Year I it I am facing mouth ulcer problem in after 20-25 days and I am facing this problem every month please suggest me what is the permanent solution for that Thanks, Pawan

Eat lot of fruits & green leafy vegetables & drink plenty of water. Kindly consult a dentist in person for further suggestion. We need more investigations with clinical examination to decide upon treatment. You may need Coronoplasty (smoothen teeth edges) along with Multivitamin cap, for five days in the morning after meals & antiseptic ointment or gel on the area of ulcer until then. Rinse your mouth thoroughly with a mouth wash after every meals. Advance procedures can be done with laser. ...

Read Complete Answer



what to feed infants with dysentery .my daughter who is bottle fed has dysentery she is about 4 months and 23days . pls advice

Hi, It has been seen in our practice that bottle feeding no, how hygienically you give it, can lead to infections in infants.And only breastfeeding is safe till infant is 6 months of age.So try to give more of breastfeeds to the infant if possible.If complete breastfeeds are not feasible then please give undiluted pasteurized cow's milk by cup and spoon to the child.Any solid feeds are not recommended till 6 months of age.And since dysentery is always infective don't forget to give an anti ...

Read Complete Answer


iam having cough for two months now and i consulted an ent and it si allergic cough.any medicines in ayurvedic

U have allergic bronchitis. As name suggests it is allergy and inflammation inside lungs and bronchus. I have very good ayurvedic treatment for ur problem. No side effects. U Need both medication and allergy prevention education. For more information call or what's app me on this number nine five three five four two zero seven seven zero. thank u. All ...

Read Complete Answer


I wanted rip my physic again. Got Anavar/Decca/T3/Clen/Stanaol cycle. But not yet started. I dint use any steroid cycle past 9 years. Want to start again. Actually we're planning for our first kid. Can I go with this cycle or should I wait until my wife's pregnancy confirmed. Suggestion please.

Hi, If you want to just build your body then i would recomend you to avoid these drugs,as these contain steroid which are not good for anyone in long run for your own health and have very severe adverse effects. Avoid it till the time your wife gets pregnant or pregnancy gets confirmed,after that you may have it,although the two things are not related but still. ...

Read Complete Answer


I was diagnose having Bilateral chronic renal parenchymal Disease Grade 1. How this diseae can be treated?

That is a radiological finding. Usually seen as a part of some acute medical illnesses. get your renal functions checked. ...

Read Complete Answer


Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India
  •  685 Doc Points

Dr. Swati Kad

  • Pediatrician
  •  New Delhi, India
  •  315 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1038 Doc Points

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India
  •  241 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  246 Doc Points

Dr. jayalakshmi rajesh

  • Pediatrician
  •  Chennai, India
  •  117 Doc Points

Dr. Vikas Sengar

  • Gastroenterologist
  •  Kanpur, India
  •  103 Doc Points

Dr. G Rao

  • Pediatrician
  •  Hyderabad, India
  •  109 Doc Points

Dr. Amaranath Mruthyunjaya

  • Family Medicine
  •  Bangalore, India
  •  107 Doc Points

Dr. Isha Deshmukh

  • Pediatrician
  •  Mumbai, India
  •  350 Doc Points
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -